# SDR AALA20010631

- Difficulty date: March 25, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N892AA
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 18A CRACKED ABOVE AND BELOW FLANGE AT STATION 940 RIGHT.  REMOVED AND REPLACED STRINGER 18A RIGHT PER SERVICE BULLETIN 727-53-0172.  (M)
